Items where Division is "College of Science > School of Mathematics and Physics" and Year is 1992

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type | No Grouping
Jump to: K | M
Number of items: 2.

K

Khukhro, E. I. (1992) Nilpotency in varieties of groups with operators. Mathematical Notes of the Academy of Sciences of the USSR, 50 (2). pp. 869-871. ISSN 0001-4346

M

Mattarei, Sandro (1992) Character tables and metabelian groups. Journal of the London Mathematical Society, 46 (1). pp. 92-100. ISSN 0024-6107

This list was generated on Wed Mar 20 07:11:02 2019 GMT.